# SDR DALA2019012400508

- Difficulty date: October 17, 2016
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 127,372 hours, 18,220 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD UPPER SPAR WEB CRACKS AT FUEL LINE AND DRAIN LINE CUTOUTS. C/W ERA 384281-14. (LP 2729051)
